Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the cause of having pains in legs?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3571 Questions
Question
I have pains in my legs after I do some running (about 10mins) that lasts for next few days . I didn't use to much physical workout or anything in my childhood.
Posted Sat, 21 Dec 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Raju A.T 39 hours later
Brief Answer: Regular exercise would help Detailed Answer: Hi, Thanks for your query. Its normal to have pains for few days after a straineous exercise in people who lack regular exercise. I suggest you to exercise on regular basis to train the muscles to bear such minor shear during straineous exercises. This will help to balance the energy levels and also keep you fit on long run. Regards,
Above answer was peer-reviewed by
 
Follow-up: What is the cause of having pains in legs? 8 hours later
I read about it online, can the reason be using improper shoes? Should I 'only' be using running shoes that have shock absorption mechanisms?
 
 
Answered by Dr. Raju A.T 15 hours later
Brief Answer: Yes, Detailed Answer: Hi, Thanks for writing back. Yes, foot wear also are responsible in adding comfort to the legs. Its always better to use shoes that have shock absorption mechanisms. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor